Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Weakness in the legs due to water infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
User :   hello
Doctor :   Hi
Doctor :   Tell Me XXX
User :   I just need some information if that is ok ?
Doctor :   Yes please tell me..
User :   If you are getting pain's in your legs and you have been teasted for water infection what would you have ?
Doctor :   Weakness i would suspect due to the Water infection there are chances that you might have lost a lot of water and that might have been causing the Pain..
User :   What about if the waterl test come back ok ?
Doctor :   yes it will be there but the time that your body takes to come back to normal will be there so it will take time..
Doctor :   for the pain to settle down..
User :   Ok thanks. as a doctor what do you deal with ?
Doctor :   Internal Medicine..
Doctor :   Please fill this Feed back form I send, while I type the necessary information, say done when done.
User :   done
User :   do you deal with sexual isuue's
Doctor :   Is there any thing else that i can help you with/
Doctor :   Not really..
Doctor :   Thanks for consulting Health care magic, If you like our Services please refer your Friends and relatives.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor